Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 410349, 5 pages
http://dx.doi.org/10.1155/2013/410349
Research Article

Robust Delay Independent Stability Analysis for the Switched Interval Time-Delay Systems with Time-Driven Switching Strategy

1Department of Electrical Engineering, Southern Taiwan University of Science and Technology, Tainan, Taiwan
2Department of Electrical Engineering, Kun Shan University, Tainan, Taiwan

Received 13 July 2013; Accepted 23 September 2013

Academic Editor: Jui-Sheng Lin

Copyright © 2013 Juing-Shian Chiou and Jen-Hsing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. J. S. Chiou and C. M. Cheng, “Stabilization analysis of the switched discrete-time systems using Lyapunov stability theorem and genetic algorithm,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 751–759, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. J. Wang and J. S. Chiou, “A stability condition with delay-dependence for a class of switched large-scale time-delay systems,” Journal of Applied Mathematics, vol. 2013, Article ID 360170, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. J. Wang and J. S. Chiou, “Stabilization analysis for the switched large-scale discrete-time systems via the state-driven switching,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 630545, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Sun and L. Hou, “Composite disturbance observer-based control and H output tracking control for discrete-time switched systems with time-varying delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 698935, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Wei, P. Shi, H. R. Karimi, and B. Wang, “BIBO stability analysis for delay switched systems with nonlinear perturbation,” Abstract and Applied Analysis, vol. 2013, Article ID 738653, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. He, X. Wang, Z. Gao, and J. Bai, “Sliding mode control based on observer for a class of state-delayed switched systems with uncertain perturbation,” Mathematical Problems in Engineering, vol. 2013, Article ID 614878, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. S. Chiou, “Stability analysis for a class of switched large-scale time-delay systems via time-switched method,” IEE Proceedings—Control Theory & Applications, vol. 153, no. 6, pp. 684–688, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. S. Chiou, C. J. Wang, C. M. Cheng, and C. C. Wang, “Analysis and synthesis of switched nonlinear systems using the T-S fuzzy model,” Applied Mathematical Modelling, vol. 34, no. 6, pp. 1467–1481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control (CDC '99), pp. 2655–2660, Phoenix, Ariz, USA, December 1999. View at Scopus
  11. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Stability analysis of switched systems with stable and unstable subsystems: an average dwell time approach,” International Journal of Systems Science, vol. 32, no. 8, pp. 1055–1061, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. H. Hsiao, J. D. Hwang, and S. P. Pan, “D-stability analysis for discrete uncertain time-delay systems,” Applied Mathematics Letters, vol. 11, no. 2, pp. 109–114, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. H. Park, “Simple criterion for asymptotic stability of interval neutral delay-differential systems,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1063–1068, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Zhai, Y. Sun, X. Chen, and A. N. Michel, “Stability and L2 gain analysis for switched symmetric systems with time delay,” in Proceedings of the American Control Conference, pp. 2682–2687, Denver, Colo, USA, June 2003. View at Scopus
  15. E. Tissir and A. Hmamed, “Stability tests of interval time delay systems,” Systems & Control Letters, vol. 23, no. 4, pp. 263–270, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Hmamed, “Further results on the robust stability of uncertain time-delay systems,” International Journal of Systems Science, vol. 22, no. 3, pp. 605–614, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Lancaster, Theory of Matrices, Academic Press, New York, NY, USA, 1969. View at MathSciNet